# SDR YENA2024121601564

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 46,874 hours, 16,815 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2119, ORH-FLL. 'VERY STRONG METALLIC / RUBBER ON DESCENT NOTIFIED BY ENTIRE CREW BELOW 10,000 FT NOT IN CLOUDS. PACK 1 ISOLATED IMPROVED; C/W INFO NOTICE 2017-T015K. C/W APU COMPT CLEANING AND COMPRESSOR CLEANING. NO FINDINGS NOTED. C/W ECS DECONTAMINATION LEVEL B. A/C OK FOR SVC.'
